Per citar aquest document: http://ddd.uab.cat/record/1954
Perfect rings for which the converse of Schur's lemma holds
Haily, A. (Faculté des Sciences. Département de Mathématiques et Informatique (El Jadida, Marroc))
Alaoui, M. (Faculté des Sciences. Département de Mathématiques et Informatique (El Jadida, Marroc))

Data: 2001
Resum: If M is a simple module over a ring R then, by the Schur's lemma, the endomorphism ring of M is a division ring. However, the converse of this result does not hold in general, even when R is artinian. In this short note, we consider perfect rings for which the converse assertion is true, and we show that these rings are exactly the primary decomposable ones.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 45 N. 1 (2001) , p. 219-222, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_45101_10


4 p, 79.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir